Co-Codamol - 32 x 8/500mg Tablets (Brand May Vary)

Based on 6 reviews
£3.99
In stock
£3.99

Product & Safety Notice

  • The maximum purchase for this product is 1
  • 3 Days use only
    This product can cause addiction
    Click here for advice

What are Co-Codamol Tablets?

Co-Codamol Tablets are a painkiller which combines 2 active ingredients to help to relieve your pain, paracetamol and codeine. This is the perfect temporary pain relief for those who find that their pain is not eased by painkillers such as ibuprofen or paracetamol alone. If you’re suffering from moderate pain such as a migraine, toothache, or rheumatic pain, co-codamol can help to ease your pain until they’ve passed.

 

What kinds of pain can these tablets help to relieve

Co-Codamol Tablets can be used for many different kinds of moderate pain that can’t be relieved with painkillers like paracetamol alone. Some of the most common uses for this product include:

  • Headaches
  • Migraine
  • Toothache
  • Neuralgia
  • Period pain
  • Rheumatic pains

 

How will co-codamol tablets help to ease my pain?

Co-Codamol Tablets contain two active ingredients which are both painkillers; 500mg of paracetamol and 8mg of codeine. Paracetamol is a popular everyday painkiller that can reduce high temperatures and fever, which is an effective way to treat cold and flu symptoms. Codeine is a kind of painkiller called opioid analgesics and can be used to ease moderate pains when paracetamol isn’t enough by itself.

 

Can I take this product if I’m pregnant or breastfeeding?

Speak to your doctor or pharmacist before taking this product if you’re pregnant or planning to become pregnant. Medical professionals usually won’t recommend medicines which contain codeine at this time. Do not take co-codamol if you’re breastfeeding, the codeine in this medication can metabolise into morphine and pass into your breast milk.

 

Can I drive after taking co-codamol?

Co-codamol can affect your ability to drive, as it can make you feel dizzy or sleepy. Do not attempt to drive or use tools or machinery until you are sure that you are not affected in this way

 

Can I take these tablets if I’m taking other medication?

If you’re taking any other medication, including those you bought without a prescription, you should speak to your doctor or pharmacist before taking co-codamol tablets. You should not take these tablets if you’re taking any other medications which contain paracetamol. Tell your doctor or pharmacist if you’re already taking:

  • Benzodiazepines, which are used to treat anxiety
  • Blood thinners, or anticoagulants, such as warfarin
  • Metoclopramide or domperidone, which are used to treat nausea and vomiting

 

Will I get addicted to these tablets?

Co-codamol can be addictive in some circumstances, but if you follow the instructions recommended by the manufacturer or your doctor or pharmacist this is unlikely to happen. If you’re concerned about becoming dependent on this medication or need to take this product for longer periods, ask your doctor or pharmacist for advice.

 

How to take these tablets

Swallow co-codamol tablets whole with a drink of water. Do not take for more than 3 days unless recommended to do so by your doctor.

  • Adults: Take 2 tablets every 4 – 6 hours, as needed. Do not take more than 8 tablets in any 24 hours
  • Children aged 16 – 18: Take 1 – 2 tablet every 6 hours, as needed. Do not take more than 8 tablets in any 24 hours
  • Children aged 12 – 15: Take 1 tablet every 6 hours, as needed. Do not take more than 4 tablets in any 24 hours

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Co-codamol Tablets, however, you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Co-Codamol Tablets not be used?

Co-Codamol Tablets should not be taken by children under the age of 12. Do not take this product if you are allergic to paracetamol, codeine, or any of the other listed ingredients. Do not take Co-Codamol Tablets if you:

  • Are under the age of 18 and have had your tonsils or adenoids removed due to obstructive sleep apnoea syndrome
  • You know that you metabolise codeine into morphine very rapidly
  • You are breastfeeding or planning to breastfeed

Speak to your doctor or pharmacist before taking this product if you:

  • Have severe kidney or liver problems
  • Are taking a benzodiazepine

 

Does co-codamol have any side effects?

Like all medications, Co-Codamol Tablets can have side effects, although not everyone will get them. If you experience any of the following side effects, stop use and seek immediate medical assistance:

  • Symptoms of a severe allergic reaction, such as swelling of the hands, feet, ankles, face, lips, or throat, difficulty swallowing or breathing, hives or nettle rash
  • Serious skin reactions, very rare cases have been reported
  • Severe stomach pain, which may reach through to your back. This could be a sign of inflammation of the pancreas and is also very rare

Other side effects you may experience include:

  • Constipation, feeling sick, being sick
  • Dizziness, light-headedness, drowsiness, confusion
  • Difficulty passing water
  • Getting more infections or bruising easily than usual
  • Becoming dependant on codeine

If you experience these or any other side effects while taking Co-Codamol Tablets, stop use and speak to your doctor or pharmacist. For more information about reporting the side effects of this medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here

If you are concerned about addiction of 'over the counter' medication we urge you to visit the below links for professional help and advice

Ingredients

  • The active substances are codeine phosphate and paracetamol. Each tablet contains 8mg of codeine phosphate and 500mg of paracetamol.

    The other ingredients are maize starch, povidone, potassium sorbate, microcrystalline cellulose, stearic acid, magnesium stearate, talc, pregelatinised starch and purified water.

Drug Data
Product Type
OTC
Brand Information
Brand Name
Product Data
Days Supply
8
Quantity
32 Tablets

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Read More

Everything You Need to Know About Codeine

You might have heard of codeine, maybe you’ve been prescribed it for pain or as a cough medicine, but what is it really?

Today we’re going to take a good look at codeine and answer all of the questions you’ve been asking about this medication and what it can do.

Read More

Save money on your medicine by going generic

When it comes to buying anything, we are conditioned to look at what’s popular, or who is the biggest name when it comes to that particular product/service. This is true in pharmaceuticals just as much as anything else.

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Co-Codamol - 32 x 8/500mg Tablets (Brand May Vary) Reviews

Chris Penrose,
By
I need more time to be able to provide a full review as to this drug's efficacy, but it's doing it's job so far.
Samantha,
By
As expected.
James Kenyon,
By
Really helped to manage my pain when Paracetamol was not quite strong enough
Adam,
By
Not the cheapest but work great for headaches
Mrs sarah abbott,
By
Really helped with leg pain